International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064



Found about 2 results

Downloads: 133

Research Paper, Mathematics, India, Volume 5 Issue 6, June 2016

533 - 535

A New Ranking Technique of Hexagonal Fuzzy Numbers

K. Dhurai [2] | A. Karpagam [2]

Share this Article

Downloads: 101

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

1129 - 1131

A New Membership Function on Hexagonal Fuzzy Numbers

K. Dhurai [2] | A. Karpagam [2]

Share this Article


Top